# SDR CAL960346

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ext Pwr Recept
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND .25 INCH CRACKS IN SEVERAL AREAS OF DOUBLER FOR EXTERNAL POWER RECEPTACLE.  THE DOUBLER WAS REMOVED IAW SRM 51-30-2.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-2 AND SRM 51-30-2.  (X)
